# SDR R61A201306090527

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,335 hours, 5,055 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE L2 MASTER WARNING DOOR INDICATOR CAME ON DURING FLIGHT AND THEN WENT OUT AFTER A FEW MINUTES.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX PERFORMED VALVE CHECK ON L2 DOOR PROXIMITY SENSORS IAW AMM AND FOUND BOTH SENSORS TO BE WITHIN LIMITS.  ACFT IS GOOD FOR SERVICE.
